A set theory with Frege-Russell cardinal numbers

Philosophical Studies 42 (2):141 - 149 (1982)
A frege-Russell cardinal number is a maximal class of equinumerous classes. Since anything can be numbered, A frege-Russell cardinal should contain classes whose members are cardinal numbers. This is not possible in standard set theories, Since it entails that some classes are members of members of themselves. However, A consistent set theory can be constructed in which such membership circles are allowed and in which, Consequently, Genuine frege-Russell cardinals can be defined
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00374029
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Aron Edidin (1995). What Mathematics is About. Philosophical Studies 78 (1):1 - 31.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

17 ( #160,237 of 1,726,249 )

Recent downloads (6 months)

9 ( #74,830 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.